MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Model Number 1203375-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Obstruction/Occlusion (2422)
Date of Event 08/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.The production records for this product could not be reviewed and a similar complaint query could not be performed because the part number and/or lot number was not reported, and the device was not returned.The reported patient effects of occlusion and pain are listed in the esprit btk everolimus eluting resorbable scaffold systems instructions for use as a known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the reported treatment appears to be related to operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.The other device referenced in b5 is being filed under a separate medwatch report number.
 
Event or Problem Description
(b)(4).It was reported that on (b)(6) 2025, two 3.75x38 mm esprit btk scaffolds were implanted in the left lower limb: one in the tibio-peroneal trunk to the posterior tibial artery and the second in the peroneal artery.Two non-target lesions on the left lower limb were also treated at the index study procedure.Two days post procedure, on (b)(6) 2025, the patient was seen in the emergency room with worsening foot pain in the index limb.It was determined that the limb pain is likely secondary to acute reperfusion from arterialization of the posterior tibial vein.The patient was treated with a heparin intravenous drip.The condition resolved on (b)(6) 2025.On (b)(6) 2025, the patient was seen in the clinic for a follow-up visit.The patient was admitted for scans and observations.The computed tomography angiography (cta) scan found an occluded left superficial femoral artery and no flow in the calf arteries.The foot was not salvageable.Amputation was performed above the left knee on (b)(6) 2025.The patient was discharged from the amputation admission on (b)(6) 2025.On (b)(6) 2025, the patient was found unresponsive at his assisted living facility.The patient's pulse was absent with no rise/fall of the patient's chest.The patient was pronounced dead with the primary symptom listed as cardiac arrest.In the opinion of the physician, the index study devices are not related to the cardiac arrest/ patient demise.There were no ongoing complications from the amputation that contributed to the patient¿s demise.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of specific issue.The reported patient effects of occlusion and pain are listed in the esprit btk everolimus eluting resorbable scaffold systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the reported treatment appears to be related to operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.The other device referenced in b5 is being filed under a separate medwatch report number.Corrections: d4 ¿ model #, catalog #: updated from unk esprit btk to 1203375-38.D4 ¿ lot #: updated from unknown to 5050761.D4 - primary udi number: updated from unknown to (b)(4).

Brand Name
ESPRIT¿
Common Device Name
SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24006010
Report Number2024168-2026-00160
Device Sequence Number4810619
Product Code NXW
UDI-Device Identifier08717648357176
UDI-Public(01)08717648357176(11)250507(17)270506(10)5050761
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1203375-38
Device Catalogue Number1203375-38
Device Lot Number5050761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.75 X 38 MM ESPRIT SCAFFOLD.
Outcome Attributed to Adverse Event Disability; Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight50 KG
Patient EthnicityNon Hispanic
Patient RaceWhite